# SDR MASA200602075

- Difficulty date: August 9, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 4,104 hours, 3,037 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5046 CLT - FLAPS AND SLATS HALFSPEED STATUS MESSAGES.  MX RESET THE SYSTEM.
